# SDR SWAA2023082182109

- Difficulty date: July 25, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOOR BEAM RBL 44 WL 208.<[01] VERIDIED APPLICABILITY FOR ALLOWABALE DAMAGE LIMITS IAW SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 AND IDENTIFICATION IAW 57-70-51-0I-1 IDENTIFICATION 1;[02] REMOVED NUT PLATE LOCATED AT BS 986 FLOOR BEAM RBL 44 WL 208. IAW SRM 51-40-02. REMOVED CORROISON ON BS 986 FLOOR BEAM RBL 44 WL 208. DIMENSIONS L:1' W: .700' DEPTH :0.035' IAW SRM 51-10-02 PARAGRAPH 15. EVALUATED REWORKED AREA; ORIGINAL THICKNESS 0.150' REMAINING THICKNESS: -115' FOUND OUT ALLOWABLE DAMAGE LIMITS IAW SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1. FIGURE 103 DETAIL E. TOOL USED MICROMETER ATS599 DATE DUE :09/2023;[03] VERIFIED APPLICABILITY FOR REPAIR AT BS 986 FLOOR BEAM RBL 44 WL 208 IAW SRM 53-70-51-2R-6 REPIAR 6. ALTERNATIVE 3;[04] VERIFIED CORRECTIVE ACTION STEPS 1-3.;[05] VALIDATED APPLICABILITY OF AWD AND REPAIR PER SRM 53-70-51-2R-6. VERIFIED COMPLETION OF CORRECTIVE ACTIONS 2.;[06] VERIFIED MAINTENANCE STEP 1.;[07] COMPLETED STEPS 1 AND 3.;[08] COMPLETED STEP 2.;[09] VERIFIED MAINTENANCE STEP 4.;[10] VERIFIED COMPLETION STEP 4;[11] VERIFIED MAINTENANCE STEPS 5 AND 6.;[12] VERIFIED MAINTENANCE STEP 3.;[13] UPDATED MEASUREMENT TABLE.;[14] COMPLETED STEP 5 OK TO INSTALL STRAP GIVEN;[15] VERIFIED MAINTENANCE STEP 6.;[16] VERIFIED COMPLETION STEP 6;[17] VERIFIED MEASUREMENT TABLE. TASK COMPLETE
